# SDR SWIA201333558

- Difficulty date: May 29, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 25,578 hours, 21,315 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Weak
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED NOSE GEAR DOOR WARNING AND GEAR DISAGREE WARNING MESSAGES, NOSE GEAR WOULD NOT RETRACT.  DEBRIEFED CREW FOUND THAT PUMP 3B RETRACTED GEAR NORMALLY.  FOUND PUMP 3A TO BE WEAK AND REPLACED ACMP 3A IAW AMM.  PUMP OPS AND LEAK CHECK GOOD.  PERFORMED TEST OF LANDING GEAR EXTENSION AND RETRACTION IAW AMM.  OPS CHECK GOOD, NO GEAR DISAGREE OR NOSE GEAR DOOR WARNING MESSAGES. PN ON/OFF 848847, SN ON MX634695, SN OFF MX555513.
